# SDR V0XR20130325J0181

- Difficulty date: March 22, 2013
- Submitted: March 25, 2013
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 27,592 hours, 21,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Zone 100
- Part time: 27,592 hours, 21,228 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET ON CENTER HAT LT BEAM AT FRAME 60 CORRODED.   R & R CENTER HAT GUSSET AT FRAME 60 IAW SRM 51-40-02, 53-24-10, 51-20-03,51-20-01, AND CPM 51-21-04,51-21-05.
